Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 19 (1965), 529
Original Article: Math. Comp. 19 (1965), 147-173.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-65-99241-0
PII: S 0025-5718(65)99241-0
Article copyright: © Copyright 1965 American Mathematical Society